# SDR SWAA2025092216257

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 17,322 hours, 7,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP AT L2 DOOR<[01] GVI FOUND LOOSE BATTERY CONNECTION AT M1673 BATTERY/CHARGER ASSEMBLY. COMPLETELY INSTALLED M1673 BATTERY AND TESTED PER AMM 33-51-06-960-802. L2 EXTERIOR EMERGENCY LIGHT NOW OPERATES CORRECTLY.;[02] VERIFIED CORRECTIVE ACTION #1 C/W;[03] ADDED SELECTED REFERENCE AND MEASUREMENTS TABLE.;[04] TASK C/W
